Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 27, NWS Paducah, KY

February 5, 2008Butler County, Missouri

NWS Paducah, KY issued this tornado warning at Feb 5, 2008, 7:50 PM CST for Butler County, Missouri. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2008, 7:50 PM CST (01:50 UTC)
Expired
Feb 5, 2008, 8:30 PM CST
In force
40 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

County Butler County, MO

The radar

The Paducah radar (KPAH), 152 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 7:51 PM CSTTORNADOPoplar Bluff, MOUNCONFIRMED. REPORT OF POSSIBLE TORNADO SOUTH OF NORVEL MOVING E. POWER LINES WERE FLASHING.
Feb 5, 8:00 PM CSTHAIL 0.751 E Fairdealing, MODIME SIZE HAIL REPORTED JUST SOUTH OF HIGHWAY 160 ALONG COUNTY ROAD 409.
Feb 5, 8:00 PM CSTTORNADOPoplar Bluff, MOUNCONFIRMED. REPORT OF POSSIBLE TORNADO BETWEEN POPLAR BLUFF AND NEELEYVILLE ALONG HIGHWAY 160S.
Feb 5, 8:04 PM CSTHAIL 0.75Poplar Bluff, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 3:09 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1569 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1569 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
3.5
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 060151
TORPAH
MOC023-060230-
/O.NEW.KPAH.TO.W.0027.080206T0150Z-080206T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
750 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* TORNADO WARNING FOR...
  BUTLER COUNTY IN SOUTHEAST MISSOURI

* UNTIL 830 PM CST.

* AT 748 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
  PARKS...MOVING EAST AT 60 MPH.

* THE TORNADO WILL BE...
  NEAR PARKS BY 755 PM CST...
  NEAR HARVIELL AND ANGUS BY 800 PM CST...
  NEAR HANLEYVILLE BY 810 PM CST...
  NEAR ROSSVILLE AND BATESVILLE BY 815 PM CST...

IN ADDITION TO THE TORNADO...THIS STORM PRODUCED DIME SIZED HAIL AND 
55 MPH WINDS AT 740 PM IN EASTERN RIPLEY COUNTY.

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

LAT...LON 3659 9058 3660 9060 3668 9060 3669 9063
      3677 9062 3692 9028 3680 9020 3678 9021
      3671 9016 3669 9015 3651 9022 3651 9058
TIME...MOT...LOC 0150Z 251DEG 52KT 3660 9066

$$
1 follow-up statement
000 
WWUS53 KPAH 060204
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
803 PM CST TUE FEB 5 2008

MOC023-060230-
/O.CON.KPAH.TO.W.0027.000000T0000Z-080206T0230Z/
BUTLER MO-
803 PM CST TUE FEB 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR BUTLER
COUNTY IN SOUTHEAST MISSOURI...

AT 758 PM CST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR 
HARVIELL.  THIS STORM WAS LOCATED NEAR ANGUS...MOVING EAST AT 60 MPH.

THE TORNADO WILL BE...
  NEAR BATESVILLE BY 810 PM CST...
  AND NEAR ROSSVILLE BY 815 PM CST.

AT 754 PM...DIME SIZE HAIL WAS REPORTED ALONG THE BUTLER AND RIPLEY 
COUNTY LINE.

LAT...LON 3659 9058 3660 9060 3668 9060 3669 9063
      3677 9062 3692 9028 3680 9020 3678 9021
      3671 9016 3669 9015 3651 9022 3651 9058
TIME...MOT...LOC 0203Z 250DEG 53KT 3665 9039

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 5, 4:30 PM CST, 3 hours 20 minutes earlier.

Area forecast discussion, Feb 5, 4:30 PM CST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
430 PM CST TUE FEB 5 2008

.DISCUSSION...
MAIN FORECAST CONCERN REVOLVES AROUND THE SEVERE POTENTIAL
TONIGHT. WE WILL BRIEFLY DISCUSS CHANCES FOR PRECIPITATION IN THE
EXTENDED AS WELL.

LATEST SURFACE ANALYSIS DEPICTS LOW PRESSURE OVER NORTHWEST
ARKANSAS WITH A QUASI-STATIONARY FRONT EXTENDING EAST FROM THE LOW
TO NEAR INTERSTATE 64 IN SOUTHERN ILLINOIS AND SOUTHWEST INDIANA.
IN THE UPPER LEVELS...A DEEP H25 TROUGH WAS SITUATED ACROSS THE
PLAINS WITH A STRONG 120+ KNOT SPEED MAX EJECTING NORTHEAST FROM
THE BASE OF THE TROUGH OVER TEXAS AND OKLAHOMA.

AS THIS SPEED MAX AND THE SURFACE LOW APPROACH THIS EVENING...
STRONG THUNDERSTORM DEVELOPMENT IS EXPECTED. STRONG BACKED WIND
PROFILES...RESULTING IN STRONG DEEP-LAYERED BULK SHEAR AND LOW-
LEVEL STORM RELATIVE HELICITY...WILL BE FAVORABLE FOR DISCRETE
SUPERCELLS OUT AHEAD OF THE APPROACHING LOW PRESSURE CENTER AND
COLD FRONT. LATEST TAMDAR SOUNDING OUT OF KPAH INDICATES A WEAK
CAPPING INVERSION JUST ABOVE H7 LIKELY INHIBITING THE DEVELOPMENT
OF CONVECTION AT THE MOMENT. AS LIFT INCREASES THIS EVENING AHEAD
OF THE APPROACHING SYSTEM...THIS CAP SHOULD ERODE BY 00Z. GIVEN
THE STRONG DYNAMICS AND IMPRESSIVE INSTABILITY FOR THIS TIME OF
YEAR...CELLS THAT DEVELOP OUT AHEAD OF THE COLD FRONT WILL BE
CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING WINDS.
DEEP-LAYERED SHEAR VECTORS ORIENTED NEARLY PERPENDICULAR TO THE
LINE OF FORCING SUGGEST THE CELLS WILL HAVE A BROAD WARM SECTOR
TO TRAVERSE...THUS A FEW LONG-TRACK VIOLENT TORNADOES ARE EVEN
POSSIBLE THIS EVENING. REFER TO THE LATEST MESOSCALE DISCUSSIONS
FROM SPC FOR MORE DETAILS.

BOTH NAM AND RUC MODELS HAVE SLOWED THE PASSAGE OF THIS SYSTEM
CONSIDERABLY...AND AS A RESULT...THE SEVERE EVENT MAY STILL BE
ONGOING AT MIDNIGHT. AS BOUNDARY LAYER WINDS VEER TOWARDS MIDNIGHT
AND RESULT IN A MORE UNIDIRECTIONAL WIND PROFILE...THE MODE OF
CONVECTION WILL LIKELY TRANSITION TO MORE LINEAR IN NATURE.
HOWEVER..ENOUGH SHEAR WILL STILL BE PRESENT TO SUSTAIN EMBEDDED
SUPERCELLS CAPABLE OF PRODUCING ISOLATED TORNADOES. THE PRIMARY
CONCERN AFTER MIDNIGHT APPEARS TO BE DAMAGING WINDS...ESPECIALLY
EAST OF THE MISSISSIPPI RIVER.

MOST OF THE PRECIPITATION SHOULD BE EAST OF THE QUAD STATE AREA BY
12Z WEDNESDAY...BUT WE KEPT A SMALL CHANCE OF SHOWERS EAST OF THE
WABASH RIVER AND KENTUCKY LAKES REGION TO BETTER BLEND WITH
NEIGHBORING OFFICES. WHILE MOST OF THE WRAP-AROUND WINTRY
PRECIPITATION SHOULD REMAIN NORTH AND WEST OF OUR IMMEDIATE AREA
ON WEDNESDAY...SOME LIGHT SNOW SHOWERS COULD IMPACT NORTHERN
PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE
PENNYRILE REGION OF WESTERN KENTUCKY DURING THE AFTERNOON. NO
ACCUMULATION IS EXPECTED AT THIS TIME.

BEYOND WEDNESDAY...TWO MORE WEATHER SYSTEM WILL IMPACT THE
HEARTLAND THROUGH THE END OF THE WEEK...ONE LATE THURSDAY AND THE
OTHER LATE FRIDAY. WHILE A FEW SPRINKLES OR FLURRIES CANNOT BE
RULED OUT...DEEP MOISTURE LOOKS TO BE LACKING WITH BOTH OF THESE
SYSTEMS...SO WE DO NOT HAVE A MENTION OF MEASURABLE PRECIPITATION
FOR EITHER EVENT AT THIS TIME. YET ANOTHER SYSTEM WILL IMPACT THE
REGION TOWARDS THE BEGINNING OF NEXT WEEK. AS A RESULT...WE ADDED
A CHANCE OF RAIN OR SNOW MONDAY NIGHT...AND A CHANCE OF RAIN ON
TUESDAY.

AS FAR AS TEMPERATURES ARE CONCERNED...WE GENERALLY UTILIZED THE
NAM 2 METER TEMPERATURES TONIGHT AND WEDNESDAY OWING TO THE
ANTICIPATED NON-DIURNAL TEMPERATURE TREND. WE TRANSITIONED TO A
BLEND OF GUIDANCE INTO THURSDAY NIGHT. THEREAFTER...WE RELIED
HEAVILY ON HPC GUIDANCE. THIS DID RESULT IN SIGNIFICANTLY COLDER
TEMPERATURES OVER THE WEEKEND...WITH LOWS DIPPING INTO THE TEENS
BOTH SATURDAY AND SUNDAY NIGHT.

&&

.AVIATION...
PREVAILING GUSTY SOUTH WINDS WILL GUST TO 30 KNOTS THIS EVENING WITH
THUNDERSTORM GUSTS IN EXCESS OF 50 KNOTS LIKELY THIS EVENING WHEN
SEVERE THUNDERSTORMS ARE EXPECTED. TEMPORARY IFR/LIFR CONDITIONS IN
HEAVY RAIN ARE LIKELY WITH THE EVENING THUNDERSTORMS. OWB AND EVV
MAY SEE THESE CONDITIONS UNTIL SHORTLY AFTER MIDNIGHT AS THE COLD
FRONT WILL NOT EXIT UNTIL AROUND 3 AM WED. THE AIRMASS WILL
TRANSITION OVERNIGHT WITH THE PASSAGE OF THE COLD FRONT ALONG WITH
IFR/MFR CIGS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-PERRY MO-RIPLEY-SCOTT-STODDARD-
     WAYNE MO.

IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-JACKSON-JEFFERSON-
     JOHNSON-PERRY IL-PULASKI-SALINE-UNION IL-WABASH-WAYNE IL-
     WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR GIBSON-PIKE-
     POSEY-VANDERBURGH-WARRICK.

&&

PUBLIC...PRESLEY
AVIATION...SHANKLIN
Hazardous weather outlook, Feb 5, 1:23 PM CST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
123 PM CST TUE FEB 5 2008

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-061030-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
123 PM CST TUE FEB 5 2008

...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTEROON AND EVENING...

...A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR PARTS OF
SOUTHERN ILLINOIS...SOUTHEAST MISSOURI...AND SOUTHWEST INDIANA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING SOUTH OF A LINE FROM NEAR POPLAR BLUFF MISSOURI TO VIENNA
ILLINOIS...TO MARION KENTUCKY...TO NEAR HOPKINSVILLE KENTUCKY.
THERE IS A MODERATE RISK OVER THE REST OF THE AREA.

THUNDERSTORMS WILL BE ON THE INCREASE THROUGHOUT THE AFTERNOON
HOURS. THESE STORMS ARE EXPECTED TO BE SCATTERED IN NATURE AND
THEY MAY DEVELOP INTO SUPERCELLS.

THESE STORMS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS.

LATER THIS EVENING...THERE MAY BE A SQUALL LINE WHICH DEVELOPS
ALONG THE COLD FRONT WHICH WILL MOVE THROUGH SOUTHEAST MISSOURI
THIS EVENING...REACHING THE MISSISSIPPI RIVER BY MIDNIGHT...THEN
EXITING THE AREA AROUND 2 OR 3 IN THE MORNING.

THE HIGHEST RISK FOR SEVERE WEATHER APPEARS TO BE BETWEEN THE
HOURS OF 4PM AND 2AM. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY CONCERNS WITH ANY SEVERE STORMS...BUT TORNADIC STORMS
CAPABLE OF PRODUCING LONG TRACK TORNADOES ARE ALSO POSSIBLE.

DUE TO THE POTENTIAL FOR EXCESSIVE RAINFALL IN THE VICINITY OF A
STALLED FRONTAL BOUNDARY...FLASH FLOODING WILL BE A POSSIBILITY
THROUGH MIDNIGHT GENERALLY NORTHWEST OF A LINE FROM DEXTER
MISSOURI...TO CAIRO ILLINOIS...TO BOONVILLE INDIANA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DUE TO THE EXPECTED HEAVY RAINFALL...SOME RIVERS MAY GO ABOVE
FLOOD STATE DURING THIS TIME. PLEASE REFER TO ANY RIVER FLOOD
WARNINGS OR STATEMENTS FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON INTO
THIS EVENING.

ALSO...ANY REPORTS OF HEAVY RAIN LEADING TO STREET FLOODING OR ROAD
CLOSURES ARE ENCOURAGED.

In the hours before

Local storm report, Feb 5, 7:27 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
727 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND DMG     CADIZ                   36.87N 87.82W
02/05/2008                   TRIGG              KY   EMERGENCY MNGR

            TREES DOWN JUST SOUTH OF CADIZ.

&&

DLL
Local storm report, Feb 5, 7:36 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
736 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     3 E BAINBRIDGE          37.00N 87.61W
02/05/2008                   CHRISTIAN          KY   LAW ENFORCEMENT

            SEVERAL STRUCTURES AND NUMEROUS TREES AND POWER LINES
            DOWN ON OLD PALESTINE ROAD

0730 PM     TSTM WND DMG     3 SW CROFTON            37.02N 87.52W
02/05/2008                   CHRISTIAN          KY   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN

&&

DLL
Local storm report, Feb 5, 7:38 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
738 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     FUNNEL CLOUD     8 W JONESBORO           37.45N 89.42W
02/05/2008                   UNION              IL   LAW ENFORCEMENT

&&

DLL
Local storm report, Feb 5, 7:44 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
744 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     FUNNEL CLOUD     MORTONS GAP             37.24N 87.47W
02/05/2008                   HOPKINS            KY   TRAINED SPOTTER

&&

DRS
Local storm report, Feb 5, 7:47 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
747 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     MURRAY                  36.61N 88.32W
02/05/2008                   CALLOWAY           KY   EMERGENCY MNGR

            HOUSE DAMAGED AND WINDOWS BLOW OUT ON IRVIN COBB DRIVE.

&&

DLL
Local storm report, Feb 5, 7:49 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
749 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             DONIPHAN                36.62N 90.82W
02/05/2008  E0.75 INCH       RIPLEY             MO   EMERGENCY MNGR

&&

DRS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:31 PM CSTSevere Thunderstorm WarningPAHCarter, Ripley29 min
Feb 5, 6:59 PM CSTTornado WarningPAHCape Girardeau31 min
Feb 5, 7:08 PM CSTTornado WarningPAHRipley52 min
Feb 5, 7:28 PM CSTFlash Flood WarningPAHBollinger, Butler, Cape Girardeau, Carter, New Madrid, Perry and 3 more6 hr
Feb 5, 7:33 PM CSTSevere Thunderstorm WarningPAHBollinger27 min
Feb 5, 8:13 PM CSTTornado WarningPAHStoddard47 min
Feb 5, 8:44 PM CSTTornado WarningPAHMississippi, New Madrid, Scott31 min
Feb 5, 8:57 PM CSTTornado WarningPAHNew Madrid33 min
Feb 5, 9:07 PM CSTTornado WarningPAHMississippi23 min

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.